Optimal control strategy for a HIV infection model via fourier series

Open access

Abstract

This paper proposes an optimal control problem, with the final goal of implementing an optimal treatment protocol which could maximize the uninfected CD4+T cells and minimize the cost of drug, utilizing a system of ordinary differential equations which describes the interaction of the immune system with the human immunodeficiency virus(HIV). The optimal pair of control and trajectories of this nonlinear system with quadratic cost functional is obtained by Fourier series approximation. The method is based upon expanding time varying functions in the nonlinear system as their Fourier series, using the operational matrices for integration and product. The problem is reduced into a set of algebraic equations

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • W. L. Chen Y. P. Shih Parameter estimation of bilinear systems via Walsh functions Journal of the Franklin Institute. Vol.305 Issue 5 pp. 249-257 1978.

  • K. Maleknejad M. Shahrezaee H.Khatamik Numerical solution of integral equations system of the second kind by block-pulse functions Applied mathematics and Computation 166 pp.15-24 2005.

  • X. T. Wang Yuan Min Li Numerical solutions of integro-differential systems by hybrid of general block-pulse functions and the second Chebyshev polynomials Applied mathematics and Computation 209 pp. 266-272 2009.

  • H. Jaddu and E. Shimemura Solution of nonlinear optimal control problem using Chebyshev polynomials. In Proceeding of the 2nd Asian Control Conference Soed Korea pages 1-417-420 1997.

  • S. G. Mouroutsos P. D. Sparis Taylor series approach to system identification analysis and optimal control Journal of the Franklin Institute Volume 319 Issue 3 pp. 359-371 1985.

  • M. Gülsu M. Sezer A Taylor polynomial approach for solving differential-difference equations Journal of Computational and Applied Mathematics 186 pp. 349-364 2006.

  • M. Razzaghi M. Razzaghi Fourier series direct method for variational problems INT. J. CONTROL 1988 VOL. 48 NO. 3 pp. 887-895.

  • M. Razzaghi Technical note Optimal Control of Linear Time-Varying Systems via Fourier Series JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 1990 Vol. 65 No. 2.

  • M. L. Nagurka V. Yen Fourier-based optimal control of nonlinear dynamic systems Trans.

  • ASME J. Dyn. Syst. Meas. Control 112 pp. 17-26 1990.

  • B. A. Ardekani A. Keyhani Identification of non-linear systems using the exponential Fourier series Int. J. Control VOL. 50 No. 4 pp. 1553-1558 1989.

  • C. HWANG and M. Y. CHEN Analysis and Optimal Control of Time-Varying Linear Systems via Shifted Legendre Polynomials International Journal of Control Vol. 41 pp. 1317-1330 1985.

  • M. L. WANG and R. Y. CHANG Optimal Control of Lumped-Parameter Systems via Shifted Legendre Polynomial Approximation Journal of Optimization Theory and Applications Vol. 45 pp. 313-324 1985.

  • M. Shirazian M. H. Farahi Optimal control strategy for a fully determined HIV model ICA 2010 pp. 15-19.

  • X. Xia Estimation of HIV/AIDS parameters Automatica 2003 vol. 39 pp. 1983-1988.

  • M. Shirazian Estimation of parameters of a mathematical model of HIV/AIDS by clinical data MSc Dissertation Ferdowsi university of Mashhad 2009.

  • K. R. Fister and S. Lenhart Optimizing chemotherapy in an HIV model Journal of Differential Equations 1998 vol. 1998 no. 32 pp. 1-12.

Search
Journal information
Impact Factor
Mathematical Citation Quotient (MCQ) 2017: 0.06

Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 212 143 16
PDF Downloads 94 70 4